Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 275702, 3 pages
http://dx.doi.org/10.1155/2013/275702
Research Article

The Space of Continuous Periodic Functions Is a Set of First Category in

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA

Received 17 January 2013; Accepted 12 February 2013

Academic Editor: Józef Banaś

Copyright © 2013 Zhe-Ming Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Amerio and G. Prouse, Almost-Periodic Functions and Functional Equations, The University Series in Higher Mathematics, Van Nostrand Reinhold, New York, NY, USA, 1971. View at Zentralblatt MATH · View at MathSciNet
  2. P. H. Bezandry and T. Diagana, Almost Periodic Stochastic Processes, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Bohr, Almost Periodic Functions, Chelsea Publishing, New York, NY, USA, 1947. View at Zentralblatt MATH · View at MathSciNet
  4. C. Corduneanu, Almost Periodic Functions, Chelsea Publishing, New York, NY, USA, 2nd edition, 1989.
  5. T. Diagana, Pseudo Almost Periodic Functions in Banach Spaces, Nova Science, New York, BY, USA, 2007. View at Zentralblatt MATH · View at MathSciNet
  6. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at Zentralblatt MATH · View at MathSciNet
  7. B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge University Press, Cambridge, UK, 1982. View at Zentralblatt MATH · View at MathSciNet
  8. G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic, New York, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  9. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  10. A. A. Pankov, Bounded and Almost Periodic Solutions of Nonlinear Operator Differential Equations, vol. 55 of Mathematics and its Applications (Soviet Series), Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. X. Shen and Y. F. Yi, Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows, no. 647 of Memoirs of the American Mathematical Society, 1998.
  12. S. Zaidman, Almost-Periodic Functions in Abstract Spaces, vol. 126 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1985. View at Zentralblatt MATH · View at MathSciNet
  13. C. Zhang, Almost Periodic Type Functions and Ergodicity, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Rudin, Functional Analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, New York, NY, USA, 2nd edition, 1991. View at Zentralblatt MATH · View at MathSciNet